Accessibility navigation

Philosophical justifications of workfare

McKinnon, C. and Moss, J. (2004) Philosophical justifications of workfare. Journal of Applied Philosophy, 21 (3). pp. 239-329. ISSN 0264-3758

Full text not archived in this repository.

To link to this article DOI: 10.1111/j.0264-3758.2004.00278.x

Item Type:Article
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Politics
ID Code:6558

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation